We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have not been on birth control in 14 years until 5 weeks ago. I started taking the depro shot again. I was on it in my teens and early 20s. I started it again to try to control/stop my crazy periods. I got the 1st shot/dose 5weeks ago while on my period. Now every since last Friday I have had cramps on and off, brown discharge and occasional pink when wiping. I have had night sweats, cold and I am usually hot, vivid dreams. I also felt like I had a uti for a couple of days with some iritation. Anyone else have these symptoms while on depro. I sure hope it's from the shot, cause we went 14 years being really careful & to get on bc and end up pregnant would be horrible.